# SDR HNAA2025100200654

- Difficulty date: October 2, 2025
- Submitted: October 2, 2025
- Operation: Air carrier
- Aircraft: N665BC
- Make and model: Emb EMB-145LR
- Aircraft serial: 145783
- Aircraft time: 46,391 hours, 43,696 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Chart Light
- Stage of operation: NR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CAPT YOKE CHART HOLDER LIGHT WIRING IS DAMAGED AND C/B H-11 IS POPPED. -C/B H-11 POWERS LIGHT- COLLARED C/B H-11    MEL   02OCT25  08:41  LYH  C27511  33-1    FLT COMPARTMENT  INSTRUMENT LIGHTING
